# SDR AALA201612179007

- Difficulty date: December 16, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 75,233 hours, 11,563 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 2264
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN INSTALLED IN THE RIGHT AFT CEILING, BEFORE GALLEY NR 5 AND ABOVE R4 DOOR INOPERABLE. REPLACED THE POWER SUPPLY UNIT IAW 33-51-38.
